# SDR C2XA00BT055

- Difficulty date: July 4, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3641 - CREW REPORTED INTERMITTENT NOSE GEAR UNLOCK INDICATION IN CRUISE FLIGHT ON CENTER PANEL WITHOUT ASSOCIATED CCAS WARNING.  AIRCRAFT MELED IAW MEL NR 32-61-01-1B PLACARD CONTROL NR 265265.  AIRCRAFT BROUGHT INTO MAINTENANCE FACILITY AND REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX MICROSWITCH OPS CHECKED SYSTEM GOOD AND REMOVED FROM MEL ON 06-27-2000.  AIRCRAFT RETURNED TO SERVICE.  (M)
